×

Found 10,639 Documents (Results 1–100)

100
MathJax

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

On complex-valued solutions of the general loaded Korteweg-de Vries equation with a source. (English. Russian original) Zbl 07537750

Differ. Equ. 58, No. 3, 381-391 (2022); translation from Differ. Uravn. 58, No. 3, 385-394 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Lie group theory for nonlinear fractional \(K(m, n)\) type equation with variable coefficients. (English) Zbl 1479.35736

Singh, Jagdev (ed.) et al., Methods of mathematical modelling and computation for complex systems. Cham: Springer. Stud. Syst. Decis. Control 373, 207-227 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software